# SDR CA160209007

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 4G6410A00133
- Condition: Mismanufactured
- Location: Tail Rotor
- Part time: 95 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PN 4G6410A00133, THE BONDING STRIP IS IN FULL CONTACT WITH A DATA PLATE THERE IS NO SEALANT BETWEEN THE BONDING STRIP AND T/R BLADE THERE IS NO SEALANT AROUND THE CONNECTOR OR CONNECTOR ATTACHMENT SCREWS THERE IS A NON-STANDARD FILLISTER HEAD SCREW RETAINING THE CONNECTOR TO THE FAIRING WHERE THERE SHOULD BE A COUNTERSUNK SCREW.
